Categories of Wallman extendible functions
Compositio Mathematica, Volume 34 (1977) no. 1, p. 109-111
@article{CM_1977__34_1_109_0,
     author = {Hajek, Darrell W.},
     title = {Categories of Wallman extendible functions},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {34},
     number = {1},
     year = {1977},
     pages = {109-111},
     zbl = {0383.54016},
     mrnumber = {448296},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__34_1_109_0}
}
Hajek, Darrell W. Categories of Wallman extendible functions. Compositio Mathematica, Volume 34 (1977) no. 1, pp. 109-111. http://www.numdam.org/item/CM_1977__34_1_109_0/

[1] D. Hajek: Functions with continuous Wallman Extensions. Czech. Math. Jour. 24 (99) (1974) 41-43. | MR 365491 | Zbl 0311.54029

[2] D. Hajek: On the Nonmaximality of the category of WI Functions (to appear, Nanta Math.). | MR 515004 | Zbl 0371.54049